# SDR AWXA200601216

- Difficulty date: June 22, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rt Elevator
- Part time: 57,042 hours, 38,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CHECK NR C-17. NR NO. 5926378. PUNCTURE HOLE ON UPP SURFACE OF RT ELEVATOR. REPAIRED PUNCTURE ON UPPER SURFACE OF R/H ELEVATOR IAW B737 - 300 SRM 51 - 70 - 04 - 06 REPAIR NO. 1 FIGURE 10 PAINT, WEIGHT, AND BALANCE ON R/H ELEVATOR WAS ACCOMPLISHED ON NON - ROUTINE 5844679 ZONE 6C SEQUENCE NO. 006.
